help!

From: IAS Admin (tracy.joslin@adhesions.org)
Sat Aug 30 22:11:52 2008


From: adhesions@adhesions.org [mailto:adhesions@adhesions.org] On Behalf Of Kelly Murray Sent: Thursday, August 14, 2008 3:14 PM Subject: Re: help!

Some people think that it is only the meds that cause this but I know that the adhesions also cause it.† I took lactulose and got horrible stomach cramps but couldn't go.† Each one of us are different on what works.† My drs. always push fiber.† I have given up telling them that fiber makes me have more pain but not better bowel function. I think the bowels must be pinched or something.

>----- Original Message -----
From: jmoore4877@aol.com To: Multiple recipients of list ADHESIONS Sent: Thursday, August 14, 2008 1:21 PM Subject: Re: help!

†have been prescribed cytotec 200mg twice a day.† It has the side effect that helps go potty.† Works for me and when it stops I quit taking it for a month and go back on it.

-----Original Message----- From: IAS Admin (Tracy) <tracy.joslin@adhesions.org> To: Multiple recipients of list ADHESIONS <adhesions@mail.obgyn.net> Sent: Wed, 13 Aug 2008 11:01 am Subject: help! From: adhesions@adhesions.org [mailto:adhesions@adhesions.org] On Behalf Of Donna Johansen Sent:I quit t Sunday, August 03, 2008 2:49 PM

Subject: Re: help!

I feel for you but unfortunately have no miracle cure.† Itís scary when you canít do what is a basic, necessary function.† I suffer with it continually.† Right now itís 10+ days and pain.† I am taking lactulose twice a day which usually works after a few days.† I got out of sync because of travel and now I donít know what to do.† I have had surgery for adhesions but this lingers much to my dismay. Anyone have ideas on this?

Donna


Enter keywords:
Returns per screen: Require all keywords: